Previous |  Up |  Next

Article

MSC: 54A25, 54D20
Keywords:
Lindelöf; star Lindelöf; compact; star compact; countably compact; star countably compact space
Summary:
Let $P$ be a topological property. A space $X$ is said to be star $P$ if whenever $\mathcal U$ is an open cover of $X$, there exists a subspace $A\subseteq X$ with property $P$ such that $X=\mathop {\rm St}(A,\mathcal U)$, where $\mathop {\rm St}(A,\mathcal U)=\bigcup \{U\in \mathcal U\colon U\cap A\neq \emptyset \}.$ In this paper, we study the relationships of star $P$ properties for $P\in \{\textrm{Lindelöf, compact, countably compact}\}$ in pseudocompact spaces by giving some examples.
References:
[1] Alas, O. T., Junqueira, L. R., Wilson, R. G.: Countability and star covering properties. Topology Appl. 158 (2011), 620-626. DOI 10.1016/j.topol.2010.12.012 | MR 2765618 | Zbl 1226.54023
[2] Alas, O. T., Junqueira, L. R., Mill, J. van, Tkachuk, V. V., Wilson, R. G.: On the extent of star countable spaces. Cent. Eur. J. Math. 9 (2011), 603-615. DOI 10.2478/s11533-011-0018-y | MR 2784032
[3] Douwen, E. K. van, Reed, G. M., Roscoe, A. W., Tree, I. J.: Star covering properties. Topology Appl. 39 (1991), 71-103. DOI 10.1016/0166-8641(91)90077-Y | MR 1103993
[4] Engelking, R.: General Topology. Heldermann, Berlin (1989). MR 1039321 | Zbl 0684.54001
[5] Hiremath, G. R.: On star with Lindelöf center property. J. Indian Math. Soc., New Ser. 59 (1993), 227-242. MR 1248966 | Zbl 0887.54021
[6] Ikenaga, S., Tani, T.: On a topological concept between countable compactness and pseudocompactness. Research Reports of Numazu Technical College 26 (1990), 139-142.
[7] Fleischman, W. M.: A new extension of countable compactness. Fundam. Math. 67 (1970), 1-9. MR 0264608 | Zbl 0194.54601
[8] Matveev, M. V.: A survey on star covering properties. Topology Atlas, preprint No. 330 (1998).
[9] Mrówka, S.: On completely regular spaces. Fundam. Math. 41 (1954), 105-106. MR 0063650
[10] Song, Y.-K.: On $\Cal C$-starcompact spaces. Math. Bohem. 133 (2008), 259-266. MR 2494780 | Zbl 1199.54146
[11] Song, Y.-K.: On $\Cal K$-starcompact spaces. Bull. Malays. Math. Sci. Soc. 30 (2007), 59-64. MR 2330636 | Zbl 1134.54314
[12] Song, Y.-K.: On $\Cal L$-starcompact spaces. Czech. Math. J. 56 (2006), 781-788. DOI 10.1007/s10587-006-0056-y | MR 2291775 | Zbl 1164.54356
Partner of
EuDML logo